# SDR SIMA20180314003

- Difficulty date: March 14, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526855003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 24 BETWEEN STRINGERS 16 R AND 17 R. REMOVED CRACKED SHEAR CLIP, LOCATED DRILLED AND APPLIED ALODINE TO NEW SHEAR CLIP AND INSTALLED IAW SRM 51-40-02, 53-31-04, 51-20-03 AND CPM 51-21-04.
